MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX400 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX400 PATIENT MONITOR
Model Number 866060
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient involvement was reported.Information received indicated the patient's oxygen saturation did recover but any intervention required remained unknown.Response to good faith effort (gfe) stated no injuries.Additional information including clinical audit logs/ technical logs, (start date logs including the rfda(radio frequency data acquisition) and device debug logs were requested, but the customer is not willing to provide any further details.Additional information was requested, but the customer did not provide any further details.Due to the lack of information a technical investigation could not be performed and the cause of the reported issue remains unknown.Reporter and reporting institution phone # (b)(6).
 
Event or Problem Description
It was reported the monitor did not generate a desaturation alarm.For this newborn patient hospitalized for vomiting, the spo2 measurement parameters were set with a low of 90%; however, when the measurement indicated 84%, there was no alarm.Additional information received from the customer regarding patient harm and medical intervention was contradictory in nature to the original complaint.It was indicated no medical intervention was necessary, yet the patient's oxygen saturation did not recover spontaneously.In addition, it was indicated the alleged issue affected the patient condition, yet new information indicates no injury.The customer also indicated they did not remember if alarms were generated or not; however, no device logs were provided per philips request.Biomedical engineering performed a monitor restart and there were no functional issues noted.Based on this information, it remains unclear if alarms were generated or whether there was actual harm to the patient.The customer did not provide additional information.Though it remains unknown whether oxygen desaturation recovered spontaneously or required intervention, the response from the customer indicates there was no harm to the patient due to the reported alarm issue.

Brand Name
INTELLIVUE MX400 PATIENT MONITOR
Common Device Name
INTELLIVUE MX400 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20672877
Report Number9610816-2024-00806
Device Sequence Number7285842
Product Code MHX
UDI-Device Identifier00884838038752
UDI-Public(01)00884838038752
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866060
Device Catalogue Number866060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown